Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bumps along hairline and neck, taken steroid lotion and antibiotics. What is dialogic follicle fibrosis, trauma related?

I had a biopsy done on one of these tiny bumps that appeared suddenly all along my hairline and neck. Was given steriod lotion and antibiotics but nothing is helping. When I called to ask the doc what the results are she just said it was dialotic folical fibrosis with diferential diagnosis, trama related??? I have been trying to get more info on this but cannot find anything online. It s been about a month since they showed up and are still there and itchy.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi bumps on the neck and hairline can be acne keliodies is one of the types of acne vulgaris where follicular fibrosis is present on biopsy.usually steriod creams increases the can be treated by 0.025 percent retinioc acid at the night time.if no response within one month start intralesional steriods once in a fortnight
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor